# SDR SWAA2024050973863

- Difficulty date: April 11, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 58,259 hours, 35,097 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD ENTRY DOOR STOP FITTING WEB CRACKED BS295 S-16L WL216. MARKED.<[01] REMOVED AND REPLACED PASSENGER CABIN FWD ENTRY DOOR STOP FITTING WEB AT BS295 TO BS305 S-16L WL216. IAW SRM 51-40-05 AND DWG 141A8180;[02] VERIFIED CORRECTIVE ACTION 1.
